Common fixed point theorem for generalized nonexpansive mappings on ordered orbitally complete metric spaces and application

Hemant Kumar Nashine, Ravi P Agarwal


We propose a common xed point theorem for new notion of generalized nonexpansive mappings for two pairs of maps in an ordered orbitally complete metric space. To illustrate our result, we give throughout the paper two examples. Existence of solutions for certain system of functional equations arising in dynamic programming is also presented as application.


Partially ordered set; nonexpansive mapping; orbitally complete metric space; common fixed point; partially weakly increasing; weakly compatible.

Full Text:



Abbas, M., Nazir, T., Radenovic, S., Common xed point of four maps in partially ordered metric spaces. Appl. Math. Lett., 24 (2011), 1520-1526.

Agarwal, R. P., El-Gebeily, M.A., O'Regan, D., Generalized contractions in partially ordered metric spaces. Appl. Anal., 87 (2008), 1-8.

Altun, I., Simsek, H., Some xed point theorems on ordered metric spaces and application. Fixed Point Theory Appl., 2010 (2010) Article ID 621492, 17 pages.

Banach, S., Sur les operations dans les ensembles abstraits et leur application aux equations integerales. Fund. Math. 3 (1922), 133-181.

Bellman, R., Lee, E. S., Functional equations in dynamic programming, Aequationes Math., 17 (1978), 1-18.

Bhakta, P.C., Mitra, S., Some existence theorems for functional equations arising in dynamic programming, J. Math. Anal. Appl., 98(1984), no. 2, 348-362.

Browder, F. E., Petryshyn, W. V., Construction of xed points of nonlinear mappings in Hilbert spaces. J. Math. Anal. Appl., 20 (1967), 197-228.

Bruck, R. E., Asymptotic behaviour of nonexpansive mappings. Contemporary Mathematics 18, Fixed Points and Nonexpansive Mappings, (R. C. Sine, Ed.),

AMS, Providence, RI, 1980.

'Ciri'c, Lj. B., A generalization of Banach's contraction principle, Proc. Am. Math. Soc., 45(1974), 267-273.

'Ciri'c, Lj. B., On some nonexpansive mappings and xed points. Indian J. Pure Appl. Math., 24(1993), no.3, 145-149.

'Ciri'c, Lj. B. A new class of nonexpansive type mappings and xed points, Czech. Math. J., 49 (124) (1999), 891-899.

Ding, H-Sh., Nashine, H.K, Kadelburg, Z., Common xed point theorems for weakly increasing mappings on ordered orbitally complete metric spaces, Fixed Point Theory Appl., 2012:85, 14 pages (2012).

Harjani, J., Sadarangani, K., Fixed point theorems for weakly contractive mappings in partially ordered sets. Nonlinear Anal., 71 (2009), 3403-3410.

Kirk, W. A., Fixed point theorems for nonexpansive mappings satisfying certain boundary conditions, Proc. Amer. Math. Soc., 50 (1975), 143-149.

Matkowski, J., Integrable solutions of functional equations, Dissertationes Math., 127 (1975) 1-68.

Matkowski, J., Fixed point theorems for mappings with a contractive iterate at a point, Proc. Amer. Math. Soc., 62 (1977) 344-348.

Nashine, H. K., Kadelburg, Z., Generalized nonexpansive mappings in ordered metric spaces and their (common) xed points with applications, RACSAM, 108 (2014), 633-651.

Nashine, H. K., Kadelburg, Z., Implicit relations related to ordered orbitally complete metric spaces and applications, RACSAM, 111(2017), 403-424 DOI 10.1007/s13398-016-0303-5.

Nashine, H. K., Kadelburg, Z., Golubovi'c, Z., Common xed point results using generalized altering distances on orbitally complete ordered metric spaces, J. Appl. Math., 2012, Article ID 382094 (2012) 1{13.

Nashine, H. K., Samet, B., Fixed point results for mappings satisfying (psi, varphi)-weakly contractive condition in partially ordered metric spaces, Nonlinear Anal. TMA, 74 (2011), 2201-2209.

Nieto, J. J., L'opez, R. R., Contractive mapping theorems in partially ordered sets and applications to ordinary dierential equations, Order, 22 (2005), 223-239.

Parvaneh, V., Razani, A., Roshan, J. R., Common xed points of six mappings in partially ordered G-metric spaces, Math. Sci., 7:18 (2013).

Pathak, H. K., Cho, Y. J., Kang, S. M., Lee, B.S., Fixed point theorems for compatible mappings of type (P) and applications to dynamic programming, Le Mathematiche, 50(1995), no. 1, 15-33.

Petrusel, A., Rus, I. A., Fixed point theorems in ordered L-spaces, Proc. Amer. Math. Soc., 134 (2006), 411-418.

O'Regan, D., Petrusel, A., Fixed point theorems for generalized contractions in ordered metric spaces. J. Math. Anal. Appl., 341 (2008), 1241-1252.

Ran, A. C. M., Reurings, M. C. B., A xed point theorem in partially ordered sets and some applications to matrix equations. Proc. Amer. Math. Soc., 132 (2004), 1435-1443.

Sastry, K.P.R., Naidu, S.V.R., Rao, I.H.N., Rao, K.P.R., Common xed points for asymptotically regular mappings, Indian J. Pure Appl. Math., 15 (1984), 849-854.

Reich, S., Fixed points of nonexpansive functions, J. London Math. Soc., 7(1973), no. 2, 5-10.

Singh, S. L., Mishra, S. N., On Ljubomir 'Ciri'c xed point theorem for nonexpansive type maps with applications, Indian J. Pure Appl. Math., 33 (2002), no.4, 531-542.

Shatanawi, W., Samet, B., On (psi, phi)-weakly contractive condition in partially ordered metric spaces. Comput. Math. Appl., 62 (2011), 3204-3214.

Turinici, M. Abstract comparison principles and multivariable Gronwall-Bellman inequalities, J. Math. Anal. Appl., 117 (1986), 100-127.

Turinici, M. Fixed points for monotone iteratively local contractions, Demonstratio Math., 19(1986), 171-180.



  • There are currently no refbacks.